# SDR ABXA9700358

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49241802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE VENTRAL STAIR RIGHT HINGE ATTACH ANGLE WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC9 SRM 51-10-4.
